M. F. Anjos and J. B. Lasserre, Introduction to semidefinite, conic and polynomial optimization, International Series in Operations Research & Management Science, vol.166, p.131, 2012.

A. Auslender and M. Teboulle, Asymptotic Cones and Functions in Optimization and Variational Inequalitites, Springer Monographs in Mathematics, p.20, 2003.

M. , Nonlinear Programming, Analysis and Methods, 1976.

A. Ben, Second-order and related extremality conditions in nonlinear programming, Journal of Optimization Theory and Applications, vol.31, issue.2, pp.143-165, 1980.

A. Ben-tal and A. Nemirovski, Lectures on Modern Convex Optimization -Analysis, Algorithms, and Engineering Applications. MPS-SIAM Series on Optimization 2. SIAM, p.127, 2001.

A. Ben-tal and J. Zowe, A unified theory of first and second order conditions for extremum problems in topological vector spaces, Mathematical Programming Study, vol.19, pp.39-76, 1982.

A. Berman and N. Shaked-monderer, Completely Positive Matrices. World Scientific, p.73, 2003.

D. P. Bertsekas, Projected Newton methods for optimization problems with simple constraints, SIAM Journal on Control and Optimization, vol.20, pp.221-246, 1982.

G. Blekherman, P. A. Parrilo, and R. R. Thomas, Semidefinite Optimization and Convex Algebraic Geometry, MOS-SIAM Series on Optimization. SIAM and MPS, Philadelphia, 2013.

J. F. Bonnans, Local analysis of Newton-type methods for variational inequalities and nonlinear programming, Applied Mathematics and Optimization, vol.29, pp.161-186, 1994.

J. F. Bonnans, J. Ch, C. Gilbert, C. Lemaréchal, and . Sagastizábal, Numerical Optimization -Theoretical and Practical Aspects, 2006.

J. F. Bonnans and A. Shapiro, Perturbation Analysis of Optimization Problems, 2000.

J. M. Borwein and A. S. Lewis, Convex Analysis and Nonlinear Optimization -Theory and Examples, CMS Books in Mathematics, vol.3, p.20, 2000.

H. Brézis, Analyse Fonctionnelle Appliquée, vol.52, p.64, 1983.

J. V. Burke, An exact penalization viewpoint of constrained optimization, SIAM Journal on Control and Optimization, vol.29, pp.968-998, 1991.

C. Carathéodory, Über den Variabilitätsbereich der Koeffizienten von Potenzreihen, die gegebene Werte nicht annehmen, Mathematische Annalen, vol.64, pp.95-115, 1907.

F. H. Clarke, Optimization and Nonsmooth Analysis, p.118, 1983.

L. Collatz and W. Wetterling, Optimization Problems, 1975.

R. Cominetti, Metric regularity, tangent sets, and second-order optimality conditions, Applied Mathematics and Optimization, vol.21, issue.1, pp.265-287, 1990.

R. W. Cottle, Manifestations of the Schur complement, Linear Algebra and its Applications, vol.8, pp.189-211, 1974.

P. J. Dickinson and L. Gijben, On the computational complexity of membership problems for the completely positive cone and its dual, p.73, 2011.

S. Dolecki and G. H. Greco, Towards historical roots of necessary conditions of optimality -Regula of Peano, Control and Cybernetics, vol.36, pp.491-518, 2007.

A. L. Dontchev and R. T. Rockafellar, Implicit Functions and Solution Mappings -A View from Variational Analysis, p.64, 2009.

A. L. Dontchev and R. T. Rockafellar, Convergence of inexact Newton methods for generalized equations, Mathematical Programming, vol.139, pp.115-137, 2013.

A. L. Dontchev and R. T. Rockafellar, Implicit Functions and Solution Mappings -A View from Variational Analysis, Springer Series in Operations Research and Financial Engineering, vol.80, p.83, 2014.

B. C. Eaves, On the basic theorem of complementarity, Mathematical Programming, vol.1, pp.68-75, 1971.

L. C. Evans and R. F. Gariepy, Measure Theory and Fine Properties of Functions, p.23, 2015.

F. Facchinei and J. Pang, Finite-Dimensional Variational Inequalities and Complementarity Problems (two volumes), Springer Series in Operations Research. Springer. iii, vol.83, p.126, 2003.

A. V. Fiacco and G. P. Mccormick, Nonlinear Programming: Sequential Unconstrained Minimization Techniques, Classics in Applied Mathematics, vol.72, issue.4, p.75, 1968.

R. Fletcher, The sequential quadratic programming method, Numerical Optimization, p.112, 1989.

M. Frank and P. Wolfe, An algorithm for quadratic programming, Naval Research Logistics Quarterly, vol.3, p.109, 1956.

M. Fréchet, Sur la notion de différentielle, C. R. Acad. Sci, vol.152, p.22, 1911.

J. Gauvin, A necessary and sufficient regularity condition to have bounded multipliers in nonconvex programming, Mathematical Programming, vol.12, pp.136-138, 1977.

J. Gauvin, Théorie de la programmation mathématique non convexe, Les Publications CRM, p.75, 1992.

J. Ch and J. Gilbert, Global convergence properties of conjugate gradient methods for optimization, SIAM Journal on Optimization, vol.2, pp.21-42, 1992.

P. T. Harker and J. Pang, Finite-dimensional variational inequality and nonlinear complementarity problems: A survey of theory, algorithms and applications, vol.48, pp.161-220, 1990.

P. Hartman and G. Stampacchia, On some non-linear elliptic differential-functional equations, Acta Mathematica, vol.115, pp.271-310, 1966.

J. Hiriart-urruty and C. , Grundlehren der mathematischen Wissenschaften, p.20, 1996.

J. Hiriart-urruty and C. , Fundamentals of Convex Analysis, p.20, 2001.

J. Hiriart-urruty and A. Seeger, A variational approach to copositive matrices, SIAM Review, vol.52, pp.593-629, 2010.
URL : https://hal.archives-ouvertes.fr/hal-00629655

R. B. Holmes, Smoothness of certain metric projections on Hilbert space, Translations of the American Mathematical Society, vol.184, pp.87-100, 1973.

.. D. Kh, N. V. Ikramov, and . Savel'eva, Conditionally definite matrices, Journal of Mathematical Sciences, vol.98, 2000.

A. D. Ioffe, Necessary and sufficient conditions for a local minimum. 3: second order conditions and augmented duality, SIAM Journal on Control and Optimization, vol.17, pp.266-288, 1979.

K. Ito and K. Kunisch, Lagrange Multiplier Approach to Variational Problems and Applications. Advances in Design and Control, 2008.

A. F. Izmailov and M. V. Solodov, Inexact Josephy-Newton framework for generalized equations and its applications to local analysis of Newtonian methods for constrained optimization, Computational Optimization and Applications, vol.46, issue.2, pp.347-368, 2010.

A. F. Izmailov and M. V. Solodov, Newton-Type Methods for Optimization and Variational Problems, Springer Series in Operations Research and Financial Engineering. Springer. iii, vol.83, p.126, 2014.

N. H. Josephy, Newton's method for generalized equations, p.94, 1965.

N. H. Josephy, Quasi-Newton's method for generalized equations, Summary Report, p.94, 1966.

S. Karamardian, Generalized complementarity problem, Journal of Optimization Theory and Applications, vol.8, issue.3, pp.161-168, 1971.

W. E. Karush, Minima of Functions of Several Variables with Inequalities as Side Conditions, p.31, 1939.

D. Klatte and B. Kummer, Nonsmooth Equations in Optimization -Regularity, Calculus, Methods and Applications, volume 60 of Nonconvex Optimization and Its Applications, p.126, 2002.

J. , Two convex counterexamples: a discontinuous envelope function and a nondifferentiable nearest-point mapping, Proceedings of the, vol.23, p.124, 1969.

H. W. Kuhn and A. W. Tucker, Nonlinear programming, Proceedings of the second Berkeley Symposium on Mathematical Studies and Probability, p.31, 1951.

B. Kummer, Newton's method for nondifferentiable functions, Advances in Mathematical Optimization, vol.115, p.116, 1988.

J. B. Lasserre, Global optimization with polynomials and the problem of moments, SIAM Journal on Optimization, vol.11, pp.796-817, 2001.

J. B. Lasserre, Moments Positive Polynomials and Their Applications, p.131, 2010.

J. B. Lasserre, An Introduction to Polynomial and Semi-Algebraic Optimization, Cambridge Texts in Applied Mathematics, p.131, 2015.
URL : https://hal.archives-ouvertes.fr/hal-02095856

X. Li, D. Sun, and K. Toh, A highly efficient semismooth Newton augmented Lagrangian method for solving Lasso problems, SIAM Journal on Optimization, issue.1, p.28, 2018.

J. L. Lions and G. Stampacchia, Variational inequalities, Communication on Pure and Applied Mathematics, vol.20, pp.493-519, 1967.

D. G. Luenberger, Introduction to Linear and Nonlinear Programming, p.72, 1973.

O. Mancino and G. Stampacchia, Convex programming and variational inequalities, Journal of Optimization Theory and Applications, vol.9, pp.3-23, 1972.

O. L. Mangasarian and S. Fromovitz, The Fritz John necessary optimality conditions in the presence of equality and inequality constraints, Journal of Mathematical Analysis and Applications, vol.17, pp.37-47, 1967.

R. Mifflin, Semismooth and semiconvex functions in constrained optimization, SIAM Journal on Control and Optimization, vol.15, p.126, 1977.

K. G. Murty and S. N. Kabadi, Some NP-complete problems in quadratic and nonlinear programming, Mathematical Programming, vol.39, pp.117-129, 1987.

J. M. Ortega and W. C. Rheinboldt, Iterative Solution of Nonlinear Equations in Several Variables, Classics in Applied Mathematics, 1970.

P. A. Parrilo, On a decomposition for multivariable forms via LMI methods, Proceedings of the American Control Conference, p.131, 2000.

J. Penot, On regularity conditions in mathematical programming, Mathematical Programming Study, vol.19, pp.167-1999, 1982.

G. Pólya and G. Szegö, Problems and Theorems in Analysis II, p.136, 1976.

L. Qi, Convergence analysis of some algorithms for solving nonsmooth equations, Mathematics of Operations Research, vol.18, pp.227-244, 1993.

L. Qi and J. Sun, A nonsmooth version of Newton's method. Mathematical Programming, vol.58, pp.353-367, 1993.

J. Renegar, A Mathematical View of Interior-Point Methods in Convex Optimization, MPS-SIAM Series on Optimization, vol.3, 2001.

S. M. Robinson, Perturbed Kuhn-Tucker points and rates of convergence for a class of nonlinear-programming algorithms, Mathematical Programming, vol.7, pp.1-16, 1974.

S. M. Robinson, Stability theory for systems of inequalities, part I: linear systems, SIAM Journal on Numerical Analysis, vol.12, pp.754-769, 1975.

S. M. Robinson, Stability theory for systems of inequalities, part II: differentiable nonlinear systems, SIAM Journal on Numerical Analysis, vol.13, pp.497-513, 1976.

S. M. Robinson, Strongly regular generalized equations. Mathematics of Operations Research, vol.5, p.94, 1980.

S. M. Robinson, Generalized equations and their solutions, Part II: Applications to nonlinear programming, Mathematical Programming Study, vol.19, p.78, 1982.

S. M. Robinson, Local structure of feasible sets in nonlinear programming, part III: stability and sensitivity. Mathematical Programming Study, vol.30, pp.45-66, 1987.

S. M. Robinson, Variational conditions with smooth constraints: structure and analysis, Mathematical Programming, vol.97, issue.1-2, pp.245-265, 2003.

R. T. Rockafellar, Convex Analysis, Princeton Mathematics Ser, vol.28, p.127, 1970.

R. T. Rockafellar and R. Wets, Variational Analysis. Grundlehren der mathematischen Wissenschaften 317, p.80, 1998.

A. Shapiro, On concepts of directional differentiability, Journal of Optimization Theory and Applications, vol.66, pp.477-487, 1990.

A. Shapiro, Directionally nondifferentiable metric projection, Journal of Optimization Theory and Applications, vol.1, p.124, 1994.

M. Slater, Lagrange multipliers revisited: a contribution to non-linear programming. Cowles Commission Discussion Paper, 1950.

G. Stampacchia, Variational inequalities, Theory and Applications of Monotone Operators (Proc. NATO Advanced Study Inst, p.83, 1968.
URL : https://hal.archives-ouvertes.fr/hal-01378842

G. Zoutendijk, Nonlinear programming, computational methods, Integer and Nonlinear Programming, p.40, 1970.